OSCILLATORY ANALYSIS FOR FIRST ORDER FUNCTIONAL NEUTRAL DELAY DIFFERENCE EQUATIONS

Full Article - PDF

Published: 2016-11-29

Page: 219-230


A. MURUGESAN *

Department of Mathematics, Government Arts College (Autonomous), Salem – 636 007, Tamil Nadu, India

R. SUGANTHI

Department of Mathematics, Government Arts College (Autonomous), Salem – 636 007, Tamil Nadu, India

*Author to whom correspondence should be addressed.


Abstract

In this paper, some new sufficient conditions for the oscillations of all solutions of first order nonlinear neutral delay difference equations of the form

∆[r(n)(a(n)x(n)+p0 x(n-τ) ) ]+q(n)f(x(n-σ) )=0,     n≥n_0.     (*)

Our derived results extending and/(or) strengthening some well - known results in the literature. Our main results are acquired by using some inequality techniques. Some suitable examples are also included to illustrative our results.

Keywords: Oscillation, neutral, delay difference equations, functional


How to Cite

MURUGESAN, A., & SUGANTHI, R. (2016). OSCILLATORY ANALYSIS FOR FIRST ORDER FUNCTIONAL NEUTRAL DELAY DIFFERENCE EQUATIONS. Asian Journal of Mathematics and Computer Research, 14(3), 219–230. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/715

Downloads

Download data is not yet available.